# SDR ASOA2014103011586

- Difficulty date: October 9, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N867AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7463
- Aircraft time: 31,108 hours, 28,406 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280, WEB CORRODED AT FLOOR SUPPORT FWD ANGLE BETWEEN LBL9 AND RBL9.  COMPLIED WITH ECTC 601R-53-11-926 01 FABRCATED REPAIR PARTS.  REMOVED LT AND RT, 4 ATTACH CLIPS AT FS280 -3 WEB FILLER, -5 REPAIR ANGLE, AND -13-5 SHIM, AILERON PULLEY BRACKETS REMOVED WORK DONE IAW REO 601R-53-11926, REV 8.  INSTALLED -3 WEB FILLER , 5 REPAIR ANGLE AND -13 SHIM IAW ECTC REO 601R-53-11-26 01.  COMPLIED WITH ECTC 601R-53-11-926-01.
